# SDR ASAA2022111240749

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 3,213 hours, 925 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 1323
- Condition: Faulted
- Location: Nr 2 Bleed
- Part time: 3,216 hours, 926 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED LIGHT IS ON. GROUNDED - YES. FOUND R/H PRSOV FAULT 36-11-051 AND 36-00171. REPLACED #2 ENGINE PRSOV REF B737-9 AMM 36-11-04.  PNEUMATIC LEAK CHECK AND OPS CHECK PASSED. PERFORMED LRU REPLACEMENT TEST AND PNEUMATIC ENGINE ON-SYSYEM TEST, ALL TEST PASSED REF AMM 36-00-00. NO MAINT MESSAGES PRESENT.
